Alert archive / North Dakota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 331, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 29, 2010, 10:47 PM MDT for 6 counties in North Dakota. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2010, 10:47 PM MDT (04:47 UTC)
- Expired
- Jul 29, 2010, 11:15 PM MDT
- In force
- 28 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Grant County, ND, Hettinger County, ND, Mercer County, ND, Morton County, ND, Oliver County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 37 km from the middle of the area, began a volume at 04:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 3:38 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.8 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 515 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
631
WUUS53 KBIS 300447
SVRBIS
NDC037-041-057-059-065-089-300515-
/O.NEW.KBIS.SV.W.0331.100730T0447Z-100730T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1147 PM CDT THU JUL 29 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GRANT COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHEASTERN HETTINGER COUNTY IN SOUTHWEST NORTH DAKOTA...
SOUTHWESTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
SOUTHERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EASTERN STARK COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 1215 AM CDT/1115 PM MDT/
* AT 1143 PM CDT/1043 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF PRICE TO 13 MILES
SOUTH OF GLEN ULLIN...AND MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
JUDSON...ALMONT...CARSON...MANDAN...RALEIGH...ST. ANTHONY...
FLASHER...HUFF...FORT RICE...BREIEN...SHIELDS...HEART BUTTE DAM...
CROWN BUTTE LAKE...HEIL...LARK AND ST. GERTRUDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
&&
LAT...LON 4675 10270 4702 10225 4701 10216 4706 10215
4716 10149 4702 10089 4697 10092 4681 10082
4675 10084 4673 10078 4668 10078 4666 10065
4658 10056 4652 10056 4643 10060 4638 10072
4641 10090 4629 10102 4619 10119
TIME...MOT...LOC 0447Z 280DEG 54KT 4698 10085 4663 10184
WIND...HAIL 70MPH <.75IN
$$
SCHECK2 follow-up statements
690
WWUS53 KBIS 300504
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1204 AM CDT FRI JUL 30 2010
NDC057-300514-
/O.CAN.KBIS.SV.W.0331.000000T0000Z-100730T0515Z/
MERCER ND-
1104 PM MDT THU JUL 29 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MERCER COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
LAT...LON 4671 10258 4699 10211 4699 10177 4704 10177
4710 10126 4702 10089 4697 10092 4681 10082
4675 10084 4673 10079 4668 10078 4666 10065
4658 10056 4652 10056 4643 10060 4638 10072
4641 10090 4629 10102 4619 10119
TIME...MOT...LOC 0504Z 280DEG 54KT 4690 10072 4655 10171
$$
NDC037-041-059-065-089-300515-
/O.CON.KBIS.SV.W.0331.000000T0000Z-100730T0515Z/
GRANT ND-HETTINGER ND-OLIVER ND-STARK ND-MORTON ND-
1204 AM CDT FRI JUL 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MORTON...
EASTERN STARK...SOUTHERN OLIVER...NORTHEASTERN HETTINGER AND NORTHERN
GRANT COUNTIES UNTIL 1215 AM CDT/1115 PM MDT/...
AT MIDNIGHT CDT/1100 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 7 MILES NORTHEAST OF MANDAN TO 11 MILES NORTH
OF ELGIN...MOVING EAST AT 60 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY
THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
MANDAN...CARSON...ST. ANTHONY...FLASHER...HUFF...RALEIGH...FORT
RICE...BREIEN...SHIELDS...HEIL...LARK AND ST. GERTRUDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.
VERY HEAVY RAIN IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4671 10258 4699 10211 4699 10177 4704 10177
4710 10126 4702 10089 4697 10092 4681 10082
4675 10084 4673 10079 4668 10078 4666 10065
4658 10056 4652 10056 4643 10060 4638 10072
4641 10090 4629 10102 4619 10119
TIME...MOT...LOC 0504Z 280DEG 54KT 4690 10072 4655 10171
WIND...HAIL 60MPH 0.75IN
$$
SCHECK/AYD700
WWUS53 KBIS 300509
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1209 AM CDT FRI JUL 30 2010
NDC037-041-059-065-089-300519-
/O.EXP.KBIS.SV.W.0331.000000T0000Z-100730T0515Z/
GRANT ND-HETTINGER ND-OLIVER ND-STARK ND-MORTON ND-
1209 AM CDT FRI JUL 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR MORTON...EASTERN STARK...
SOUTHERN OLIVER...NORTHEASTERN HETTINGER AND NORTHERN GRANT COUNTIES
WILL EXPIRE AT 1215 AM CDT/1115 PM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS TO 50 MPH ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM CDT.
LAT...LON 4671 10258 4699 10211 4699 10177 4704 10177
4710 10126 4702 10089 4697 10092 4681 10082
4675 10084 4673 10079 4668 10078 4666 10065
4658 10056 4652 10056 4643 10060 4638 10072
4641 10090 4629 10102 4619 10119
TIME...MOT...LOC 0509Z 280DEG 54KT 4687 10061 4653 10161
$$
SCHECKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 12:01 PM MDT, 10 hours 46 minutes earlier.
Area forecast discussion, Jul 29, 12:01 PM MDT, 10 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 101 PM CDT THU JUL 29 2010 .SYNOPSIS... BROAD SCALE UPPER LEVEL RIDGING OVER THE SOUTHEASTERN THREE QUARTERS OF CONUS WILL KEEP THE NORTHERN PLAINS BENEATH A BARRAGE OF SHORTWAVES AS THEY EJECT OUT OF THE NORTHWESTERN U.S. TROUGH INTO COMPLEX MULTI-STREAM FLOW ALONG THE NORTHERN TIER. TEMPERATURES NEAR TO ABOVE AVERAGE ARE EXPECTED...AS ARE ABOVE AVERAGE CHANCES FOR PRECIPITATION. && .SHORT TERM...TODAY THROUGH THURSDAY NIGHT... MAIN FORECAST CONCERNS/HIGHLIGHTS THROUGH THE SHORT TERM PERIOD DEAL PRIMARILY WITH CONVECTIVE CHANCES AND THE ATTENDANT THREAT FOR SEVERE WEATHER ACROSS WESTERN AND CENTRAL ND THROUGH TONIGHT. MODEL MASS FIELDS ARE IN GOOD AGREEMENT THROUGH THE PERIOD. WILL UTILIZE A GENERAL MODEL BLEND FOR FORECAST DETAILS. THE MAIN FOCUS IN THE NEAR TERM CONCERNS THE POTENTIAL FOR STRONG TO SEVERE CONVECTION ACROSS WESTERN AND CENTRAL ND THROUGH THE REMAINDER OF THE AFTERNOON AND INTO THE EVENING. THE TIMING OF CONVECTIVE INITIATION REMAINS QUITE UNCERTAIN THIS AFTERNOON AS A FAIRLY STRONG EML CONTINUES TO ADVECT INTO THE NORTHERN PLAINS WITH H7 TEMPERATURES IN EXCESS OF 10C ACROSS PORTIONS OF SOUTHWEST AND SOUTH CENTRAL ND RESULTING IN NOTABLE CAPPING. CONTINUED LOW-LEVEL WARM/MOIST ADVECTION IN RESPONSE TO PERSISTENT SOUTHEASTERLY NEAR-SURFACE FLOW SHOULD CONTRIBUTE TO CONTINUED DESTABILIZATION WITH SBCAPES RANGING FROM 1500 TO 2500 J/KG ALONG AND AHEAD OF THE SURFACE TROUGH MARCHING EASTWARD INTO WESTERN ND. AS THIS OCCURS...INHIBITION SHOULD GRADUALLY WEAKEN WITH CAPPING ERODING SUFFICIENTLY TO ALLOW FOR CONVECTIVE INITIATION BY ABOUT 21 UTC TODAY. CONVECTION SHOULD INITIALLY DEVELOP ACROSS WESTERN ND...AIDED BY LOW-LEVEL CONVERGENCE IN THE VICINITY OF THE AFOREMENTIONED SURFACE TROUGH. THE THREAT FOR CONVECTION IS EXPECTED TO SPREAD EASTWARD INTO CENTRAL ND THROUGH THE REMAINDER OF THE AFTERNOON/EVENING AS FORCED ASCENT INCREASES WITH THE ARRIVAL OF A NOTABLE MID-LEVEL DISTURBANCE MOVING THROUGH CENTRAL MT. ONCE INITIATION OCCURS...AVAILABLE MOISTURE/INSTABILITY COMBINED WITH STRONG DEEP LAYER VERTICAL SHEAR ON THE ORDER OF 40 TO 50 KNOTS WILL SUPPORT SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES ARE ALSO POSSIBLE WITH ANY SURFACE-BASED STORMS GIVEN BACKED LOW-LEVEL FLOW CONTRIBUTING TO ENHANCED LOW-LEVEL SHEAR ACROSS PORTIONS OF WESTERN AND CENTRAL ND. CONVECTION WILL LIKELY MERGE INTO ONE OR MORE MCS/S ACROSS THE CENTRAL AND EASTERN DAKOTAS OVERNIGHT THURSDAY INTO FRIDAY. .LONG TERM...FRIDAY THROUGH THURSDAY NIGHT... WITH THE MAIN THREAT OF SEVERE WEATHER TODAY...NCEP/HYDROMETEOROLOGICAL PREDICTION CENTER EXTENDED FORECAST WAS HEAVILY RELIED ON. IN GENERAL...CHANGES WERE MINOR WITH PRECIPITATION CHANCES INCREASED WHEN THE 12 UTC GFS/GEM GLOBAL AND 00 UTC ECMWF HAD BETTER AGREEMENT ON LARGE-SCALE SUPPORT FOR UPWARD VERTICAL MOTION AND CORRESPONDING ENHANCEMENT OF MODEL PRECIPITATION AMOUNTS. LOOK FOR TEMPERATURES TO GENERALLY BE AT OR ABOVE AVERAGE AS COOLER AIR MASSES REMAIN WELL TO THE NORTH IN CENTRAL/NORTHERN CANADA. && .AVIATION... SURFACE LOW PRESSURE CENTERED OVER EASTERN MONTANA. UPPER LEVEL DISTURBANCES ARE FORECAST TO MOVE ACROSS NORTH DAKOTA FROM WEST TO EAST BEGINNING AROUND 21Z TODAY. EXPECT THUNDERSTORM INITIATION OVER WESTERN NORTH DAKOTA AROUND 21Z AND SPREADING EAST ACROSS THE STATE. THUNDERSTORM ACTIVITY SHOULD END AROUND 06Z IN WESTERN TAF SITES AND BY 12Z FRIDAY IN THE KJMS AREA. SEVERE STORMS ARE EXPECTED MAINLY LATE THIS AFTERNOON IN THE WEST AND SPREADING INTO CENTRAL NORTH DAKOTA THIS EVENING. AFTER UPPER LEVEL DISTURBANCES PASS...ONLY SCT TO BKN MIDDLE CLOUDS EXPECTED. SOUTH WINDS AHEAD OF THE SURFACE LOW...AND AS THE LOW MOVES INTO WESTERN NORTH DAKOTA AFTER 06Z WINDS WILL BE LIGHT AND FROM THE NORTH/NORTHWEST. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...SCHECK SHORT TERM...HAMMER/SCHECK LONG TERM...SCHECK AVIATION...JV
Hazardous weather outlook, Jul 29, 11:17 AM MDT, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1217 PM CDT THU JUL 29 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-301730- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1217 PM CDT THU JUL 29 2010 /1117 AM MDT THU JUL 29 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ANOTHER STORM SYSTEM WILL SLIDE INTO WESTERN NORTH DAKOTA LATE THIS EVENING. AMPLE MOISTURE AND INSTABILITY WILL SUPPORT SCATTERED TO NUMEROUS THUNDERSTORMS LATE THIS AFTERNOON INTO TONIGHT WITH VERY HEAVY RAIN POSSIBLE...ESPECIALLY AFTER DARK. SOME STORMS WILL BE SEVERE WITH DESTRUCTIVE HAIL AND DAMAGING WINDS THE MAIN THREATS...THOUGH ISOLATED TORNADOES CANNOT BE RULED OUT BEFORE SUNSET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY MORNING...THEN A CHANCE OF THUNDERSTORMS SATURDAY THROUGH TUESDAY AS THE WEATHER PATTERN REMAINS ACTIVE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT AND POSSIBLY LATER IN THE WEEK. SCHECK
In the hours before
Local storm report, Jul 29, 9:30 PM MDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1030 PM CDT THU JUL 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM TSTM WND GST HALLIDAY 47.35N 102.34W
07/29/2010 E60 MPH DUNN ND LAW ENFORCEMENT
&&
VROLLERLocal storm report, Jul 29, 10:01 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1101 PM CDT THU JUL 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND GST GARRISON 47.65N 101.42W
07/29/2010 E60 MPH MCLEAN ND PUBLIC
RELAYED BY BROADCAST MEDIA.
1054 PM TSTM WND GST BEULAH 47.26N 101.78W
07/29/2010 E60 MPH MERCER ND PUBLIC
RELAYED BY BROADCAST MEDIA.
&&
VROLLERLocal storm report, Jul 29, 10:10 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1110 PM CDT THU JUL 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1109 PM TSTM WND GST 2 E HAZEN 47.29N 101.58W
07/29/2010 M64 MPH MERCER ND MESONET
&&
VROLLERLocal storm report, Jul 29, 10:13 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1113 PM CDT THU JUL 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM TSTM WND GST 1 W GARRISON 47.65N 101.44W
07/29/2010 M64 MPH MCLEAN ND ASOS
&&
VROLLERLocal storm report, Jul 29, 10:15 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1115 PM CDT THU JUL 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM TSTM WND GST HEBRON 46.90N 102.04W
07/29/2010 E70 MPH MORTON ND LAW ENFORCEMENT
&&
VROLLERLocal storm report, Jul 29, 10:17 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1117 PM CDT THU JUL 29 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM TSTM WND GST DICKINSON 46.88N 102.79W
07/29/2010 E70 MPH STARK ND PUBLIC
RELAYED BY BROADCAST MEDIA.
&&
VROLLERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:00 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 24 min |
| Jul 29, 6:23 PM MDT | Severe Thunderstorm Warning | BIS | Williams | 67 min |
| Jul 29, 6:39 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 51 min |
| Jul 29, 6:43 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 62 min |
| Jul 29, 7:09 PM MDT | Areal Flood Advisory | BIS | McKenzie, Williams | 2 hr |
| Jul 29, 7:21 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 54 min |
| Jul 29, 7:23 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Mountrail, Williams | 67 min |
| Jul 29, 7:31 PM MDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Williams | 59 min |
| Jul 29, 7:51 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McKenzie, Mountrail | 54 min |
| Jul 29, 7:55 PM MDT | Areal Flood Advisory | BIS | Mountrail, Williams | 3 hr |
| Jul 29, 8:09 PM MDT | Areal Flood Advisory | BIS | Burke, Divide, Mountrail, Williams | 100 min |
| Jul 29, 8:30 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, McLean, Mercer, Stark | 45 min |
| Jul 29, 8:38 PM MDT | Areal Flood Advisory | BIS | Billings, Dunn, Golden Valley, McKenzie | 3 hr |
| Jul 29, 8:46 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, Burke, Mountrail, Renville, Ward | 59 min |
| Jul 29, 9:14 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer, Oliver | 46 min |
| Jul 29, 9:16 PM MDT | Severe Thunderstorm Warning | BIS | Billings, Dunn, Mercer, Morton, Oliver, Stark | 44 min |
| Jul 29, 9:46 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville | 59 min |
| Jul 29, 9:55 PM MDT | Severe Thunderstorm Warning | BIS | McLean, Mercer, Oliver | 65 min |
| Jul 29, 9:57 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Grant, Mercer, Morton, Oliver, Stark | 63 min |
| Jul 29, 9:59 PM MDT | Tornado Warning | BIS | Mercer, Oliver | 31 min |
| Jul 29, 10:39 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean, Oliver, Sheridan | 33 min |
| Jul 30, 5:02 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, McLean | 28 min |
| Jul 30, 5:25 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh | 35 min |
| Jul 30, 5:52 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh | 38 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.